Do You Have To Take The Dose Of TB Medicine For Up To 6 Months?

Illustration of Do You Have To Take The Dose Of TB Medicine For Up To 6 Months?
Illustration: Do You Have To Take The Dose Of TB Medicine For Up To 6 Months?

my doc has a general mother 65 I got a tuberculosis for 2 months the treatment for tuberculosis but how come it’s not working yet

1 Answer:

Hello Monik,


Thank you for the question.

TB (tuberculosis, tuberculosis) can attack various organ systems, for example the lungs, lymph nodes, spine, skin, and so on. Depending on the organ being attacked, this TB can show various clinical symptoms. Therefore, it needs to be clarified first, what TB is your mother experiencing?


Frequently, TB will cause difficulty walking if it attacks the spine (TB spondylitis, Pott's disease). However, the weakness experienced by the body when suffering from TB in other organ systems can also make the elderly difficult to walk. Apart from the TB, the difficulty in walking can also be caused by other factors, such as:

Nerve disorders, for example due to stroke, nerve pinch, multiple sclerosis
Joint disorders, for example rheumatoid arthritis, osteoarthritis
Post injury, for example which causes joint dislocation, broken bones, ligament injuries
Other factors, such as anemia, hypotension, hypoglycemia, psychological disorders, heart problems, balance disorders, and so on

Not being able to walk the return of your mother can be many possible causes, and therefore, there can also be many treatments that need to be done to overcome them. If the condition is really pure due to TB spondylitis, then with regular consumption of OAT (anti-TB drugs), or coupled with surgery and physiotherapy, often complaints can be significantly improved. Conversely, if it turns out that the cause is something else, of course it can be different again how to handle it.


Therefore, in addition to regularly accompanying your mother for treatment, you also need to consult further with a doctor or internist who treats your mother, so that it is explained as to what further steps can be taken for her recovery.


Hope this helps ...

: by

Related Question

How To Deal With Chronic Withdrawal Symptoms?

How To Deal With Chronic Withdrawal Symptoms?

(3 months ago)

My sister has stopped using this type of drug for 3 years, but still sometimes she feels gloomy and can’t contain her emotions when she’s angry, that’s why?... Read more

Is Stale Tea Water Dangerous For The Eyes?

Is Stale Tea Water Dangerous For The Eyes?

(9 months ago)

, I see stale tea water is beneficial for the eyes, so last night I compressed the eyes with a tea bag, but when I was awake, my eyes hurt, red, and sore, was tea water harmful to ... Read more

Food Abstinence In Congenital Heart Sufferers?

Food Abstinence In Congenital Heart Sufferers?

(8 months ago)

Hay I want to ask … My child since the age of 2 months was known that the heart valve did not close and yesterday at the age of 10 months in the eco back and the results are ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *